# SDR GTIA1000019

- Difficulty date: June 11, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 17,104 hours, 7,176 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 GIRT BAR FITTINGS AND PLATES CORRODED.
